Tornadoes · United States · Kansas · 2007
EF0 tornado, Williams to Hodges, Kansas, May 23, 2007
From Williams to Hodges, this EF0 tornado ran 1.3 miles across Edwards County on May 23, 2007, touching down at 6:42 PM CDT and reaching 50 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- May 23, 2007
- Touchdown
- 6:42 PM CDT (23:42 UTC)
- Lifted
- 6:44 PM CDT (23:44 UTC)
- On the ground
- 2 minutes
- Path length
- 1.3 miles (2.1 km)
- Path width
- 50 yards (46 m)
- Deaths
- 0
- Injuries
- 0
- County
- Edwards County
- Touchdown point
- 37.860, -99.410
- Lift-off point
- 37.850, -99.390
- Record number
- 0705231742-01
What the Weather Service recorded
A second day in a row of severe weather produced reports of large hail and isolated brief tornadoes.
Brief contact with the ground was visible.
No damage was observed.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.
The county was under a tornado watch, issued at 20:31 UTC and running to 04:00 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 20:31 UTC | 04:00 UTC | Tornado Watch | DDC |
| 23:04 UTC | 00:00 UTC | Severe Thunderstorm Warning | DDC |
| 23:46 UTC | 00:03 UTC | Tornado Warning | DDC |
| 00:00 UTC | 08:33 UTC | Flood Watch | DDC |
| 00:54 UTC | 01:45 UTC | Severe Thunderstorm Warning | DDC |
| 01:05 UTC | 01:45 UTC | Tornado Warning | DDC |
| 01:44 UTC | 02:18 UTC | Severe Thunderstorm Warning | DDC |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 20:06 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the tornado touched down at May 23, 3:14 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, May 23, 3:14 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 314 PM CDT WED MAY 23 2007 .DISCUSSION... DAYS 1-2... PRIMARY FOCUS TODAY WILL BE THE POTENTIAL FOR SEVERE WEATHER AND POSSIBLE FLOODING LATER TONIGHT. 12Z UPPER AIR ANALYSIS AND W/V LOOP WAS SHOWING OUR NEXT S/W TROF MOVING EAST ACROSS NE AZ/NW NM AT 12Z. AS THIS SYSTEM CONTINUES IT EASTWARD PROGRESSING HAVE BEEN WATCHING LIGHTNING STRIKES STEADILY INCREASING OVER THE LAST FEW HOURS ACROSS NC NM/SC CO. ALSO OBSERVING STEADY PRESSURE FALLS VIA MSAS OVER NE NM/SE CO EARLIER THIS AFTERNOON. RUC AND NAM ALL ARE IN AGREEMENT WITH AN AREA OF LOW PRESSURE DEVELOPING IN THIS AREA DURING THE EVENING HOURS WITH WARM FGEN DEVELOPING IN OUR SOUTHERN CWA. THUNDERSTORMS ARE THEN LIKELY TO DEVELOP ALONG THIS BOUNDARY AND MOVE EAST NORTHEAST. GIVEN THE STORM ENVIRONMENT ANY STORM THAT DEVELOPS WILL LIKELY BECOME SEVERE. A FEW ISOLATED TORNADOES WILL ALSO BE POSSIBLE. AN MCS IS ALSO EXPECTED TO DEVELOP EARLY TONIGHT OVER SE CO AS THE MAIN UPPER LEVEL TROF MOVES OUT OF THE ROCKIES INTO THE PLAINS. THIS WILL BRING THE BEST CHANCE FOR WIDESPREAD THUNDERSTORMS TO SW KS. LOOKS LIKE EVERYONE WILL SEE SOMETHING WITH THE BETTER DYNAMICS SUPPORTING HEAVY RAIN BEGIN OVER OUR SOUTHERN AND EASTERN CWA. WILL THEREFORE KEEP CURRENT FFA GOING AND EXPAND IT FURTHER SW TO THE COLORADO BORDER. AS THE MAIN TROF SLIDES EAST OF THE AREA ON THURSDAY THE RAIN WILL TAPER OFF FROM NW TO SE. SKIES WILL BRIEFLY CLEAR AND WINDS SUBSIDE AS HIGH PRESSURE BUILDS INTO THE AREA. DAYS 3-7... FRI NIGHT-SAT NIGHT. AS WED-THURS STORM EJECTS NORTH OF GREAT LAKES REGION...A SECONDARY SMALLER SYSTEM WILL TRACK ACROSS NORTHERN PLAINS FRIDAY NIGHT INDUCING SURFACE CYCLOGENESIS OVER NEB PANHANDLE AREA AND BLACK HILLS. THIS WILL DRAW RESIDUAL MOISTURE NORTHWARD THROUGH WESTERN KANSAS. GOING FCST SHOWS 30 POPS OVER WESTERN CWA FOR POTENTIAL CONVECTION ALONG SOUTHWARD EXTENDING LEE TROUGH...AND WITH FAIRLY COOL MID LEVEL TEMPS...THINK THIS IS NOT A BAD FCST. AS THIS SYSTEM AND ASSOCIATED SURFACE LOW MOVE RAPIDLY INTO GREAT LAKES REGION...A COLD FRONT WILL PUSH INTO KANSAS BY SATURDAY...WITH ADVECTION OF HIGHER QUALITY MOISTURE FROM THE SOUTH. THINK 30-40 POPS ARE CERTAINLY WARRANTED FOR MOST OF SOUTHWEST KANSAS LATE SATURDAY AND INTO SAT NIGHT. SUN-MON. THE NORTHERN STREAM POLAR JET WILL BE FAIRLY ZONAL WITH PROGRESSIVE SHORT WAVE TROUGHS. THE NEXT ONE IN LINE WILL COME INTO THE PAC NORTHWEST REGION AND NORTHERN ROCKIES BY LATE SUNDAY...WITH LEE TROUGH DEVELOPING ONCE AGAIN OVER THE CENTRAL/NORTHERN HIGH PLAINS AND A RETURN TO SOUTHEASTERLY SURFACE FLOW...PER 23/00Z RUN OF ECMWF. GFS IS A LITTLE FARTHER WEST WITH SURFACE HIGH AXIS AND KEEPS THE FRONT MORE DEFINED ON SUNDAY NEAR THE OK/KS BORDER. WILL KEEP NEAR 30 POPS GOING FOR ENTIRE FCST AREA SUNDAY. ON MONDAY...BEST OVERALL SETUP FOR SEVERE WEATHER WILL BE OVER THE NORTHERN PLAINS IT WOULD APPEAR AS SURFACE LOW ONCE AGAIN SETS UP AHEAD OF THE NORTHERN PLAINS SHORT-WAVE TROUGH. TUES-WED. OUT THIS FAR...IT IS QUITE UNCLEAR WHAT WILL HAPPEN TO INFLUENCE SOUTHWEST KANSAS WEATHER...HOWEVER LARGE SCALE PATTERN WITH CONTINUED FAIRLY FAST PROGRESSION OF NORTHERN CONUS SYSTEMS...AND RIDGING OVER THE CENTRAL AND SOUTHERN ROCKIES WOULD SUGGEST WARM TEMPERATURES IN THE UPPER 80S AND AT BEST A CLIMATOLOGICAL CHANCE OF PCPN...IF NOT A LITTLE LESS...WHICH IS PRIMARILY BASED ON THE ECMWF PROG. && .AVIATION... PRIMARY CONCERN FOR AVIATION FCST WILL BE THE THUNDERSTORM IMPACTS ON THE DDC, GCK, HYS TERMINALS AND THE TIMING OF THE STORMS. CURRENT SET OF TAFS HAVE A DECENT HANDLE ON THE SITUATION FOR THIS EVENING/TONIGHT AND DO NOT PLAN TO DEVIATE MUCH FROM THE TAF FCST. WIDESPREAD THUNDERSTORMS ARE EXPECTED AND STRONG WINDS ASSOCIATED WITH THE STORMS WILL BE THE PRIMARY THREAT...SO MAY GO WITH FAIRLY HIGH CONVECTIVE VRB WINDS FOR A COUPLE HOURS IN THUNDERSTORM GROUP. UP UNTIL STORMS IMPACT TERMINALS...SKY/VIS SHOULD BE VFR FOR THE MOST PART...ALTHOUGH BROKEN 030-040 WILL BE POSSIBLE AT TIMES THROUGH THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... DDC 49 71 50 78 / 100 40 10 30 GCK 46 71 48 79 / 100 20 10 30 EHA 47 72 51 77 / 90 20 10 30 LBL 48 72 49 80 / 100 30 10 30 HYS 48 70 49 74 / 90 60 10 20 P28 54 73 52 76 / 90 80 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR KSZ030-031-044>046-063>066-077>081-087>089. && FN18/25/25
Hazardous weather outlook, May 23, 4:50 AM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 450 AM CDT WED MAY 23 2007 KSZ030-031-043>046-061>066-074>081-084>090-241000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 450 AM CDT WED MAY 23 2007 /350 AM MDT WED MAY 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH HAS BEEN ISSUED FOR A PORTION SOUTHWEST KANSAS TONIGHT. A OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE LATE THIS AFTERNOON INTO THE EVENING...EAST OF A HAYS TO GARDEN CITY TO LIBERAL LINE. ALONG WITH THE POSSIBILITY OF VERY LARGE HAIL...A FEW TORNADOES ARE EXPECTED. THE STRONGEST STORMS ARE EXPECTED TO OCCUR AFTER 600 PM CDT. A STRONG TORNADO IS NOT OUT OF THE QUESTION IN THE AREA...ESPECIALLY EAST OF A KINSLEY TO BUCKLIN TO ASHLAND LINE. STORMS WILL BECOME MORE WIDESPREAD TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF 1 INCH PER HOUR. A FLOOD WATCH HAS BEEN ISSUED FOR THE OVERNIGHT HOURS AS A FEW LOCATIONS COULD RECEIVE 2 TO 4 INCHES OF RAIN. FURTHER WEST...THUNDERSTORMS WILL BE POSSIBLE. A FEW OF THESE STORMS COULD CONTAIN SMALL HAIL AND BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL RETURN TO SOUTHWEST KANSAS BY FRIDAY. STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MONDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 5 PM THIS EVENING EAST OF A HAYS TO GARDEN CITY TO LIBERAL LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 23, 5:34 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 5 NW ASHLAND 37.24N 99.83W
05/23/2007 E1.25 INCH CLARK KS PUBLIC
&&
BURKELocal storm report, May 23, 6:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
602 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 15 S MEADE 37.07N 100.34W
05/23/2007 E1.00 INCH MEADE KS PUBLIC
&&
BURKELocal storm report, May 23, 6:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
614 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 23 SE DODGE CITY 37.52N 99.72W
05/23/2007 E1.00 INCH FORD KS PUBLIC
&&
BURKELocal storm report, May 23, 6:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
622 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 7 N BUCKLIN 37.65N 99.63W
05/23/2007 E1.00 INCH FORD KS LAW ENFORCEMENT
HAIL COVERING THE ROAD.
&&
BURKELocal storm report, May 23, 6:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 10 SSW FOWLER 37.25N 100.27W
05/23/2007 E2.50 INCH MEADE KS PUBLIC
&&
MSLocal storm report, May 23, 6:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
634 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 10 NW GREENSBURG 37.71N 99.42W
05/23/2007 E1.50 INCH KIOWA KS PUBLIC
&&
BURKEThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Dodge City, (KDDC), 12:00Z
11.7 hours before the tornado, 45 km from the path. May 23, 2007.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -440 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 3.1 K/km
Dodge City, (KDDC), 00:00Z
0.3 hours after it, 45 km from the path. May 24, 2007.
- Mixed-layer CAPE
- 879 J/kg
- Mixed-layer CIN
- -33 J/kg
- Surface CAPE
- 1240 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.4
- 0-3 km lapse rate
- 7.5 K/km
The radar
The Dodge City radar (KDDC), 51 km away, was scanning. The volume nearest the touchdown began at 23:42 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 21:41 UTC | HAIL 0.75 | 4 N Pratt | Pratt, KS | |
| 22:55 UTC | HAIL 1 | 23 Se Dodge City | Ford, KS | |
| 23:11 UTC | HAIL 1 | 7 N Bucklin | Ford, KS | HAIL COVERING THE ROAD. |
| 23:19 UTC | HAIL 1.5 | 10 Nw Greensburg | Kiowa, KS | |
| 23:40 UTC | TORNADO | 2 W Centerview | Edwards, KS | BRIEF TORNADO TOUCHDOWN |
| 23:42 UTC | TORNADO | 4 S Kinsley | Edwards, KS | BREIF TORNADO TOUCHDOWN |
| 23:50 UTC | HAIL 1.75 | 13 S Kinsley | Edwards, KS | DESCRIBED AS LARGER THAN GOLFBALL. |
| 00:01 UTC | HAIL 1.5 | 1 Ssw Dodge City | Ford, KS | |
| 00:01 UTC | HAIL 1.75 | Dodge City | Ford, KS | WEST SIDE OF DODGE CITY |
| 00:05 UTC | HAIL 1.75 | Dodge City | Ford, KS | INTERSECTION OF HWY 50 BYPASS AND 14TH AVE. |
| 00:08 UTC | HAIL 1.5 | Dodge City | Ford, KS | DOWNTOWN DODGE CITY |
| 00:15 UTC | HAIL 1 | Dodge City | Ford, KS | |
| 00:18 UTC | HAIL 1 | Dodge City | Ford, KS | RETIRED NWS EMPLOYEE. |
| 00:20 UTC | HAIL 1.75 | Dodge City | Ford, KS | |
| 00:45 UTC | HAIL 2 | 22 Ese Dodge City | Ford, KS | |
| 01:00 UTC | HAIL 1 | 1 W Spearville | Ford, KS | |
| 01:12 UTC | HAIL 0.75 | 8 S Offerle | Ford, KS | |
| 01:30 UTC | HAIL 0.88 | 1 Nw Spearville | Ford, KS | |
| 01:30 UTC | HAIL 1 | 1 Nw Spearville | Ford, KS | |
| 01:30 UTC | HAIL 1.75 | 18 Ese Jetmore | Hodgeman, KS | |
| 02:10 UTC | HAIL 1 | 2 W Larned | Pawnee, KS |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2007 tornado in KansasEvery tornado in Kansas since 1950Warnings in force in Kansas nowThe forecast where you are
The other tornadoes of May 23, 2007
16 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| May 23 | 4:10 PM CDT | EF0 | Goodhue, MN | 2.0 | 50 | |||
| May 23 | 4:28 PM CDT | EF0 | Roberts, TX | 0.2 | 25 | |||
| May 23 | 5:25 PM CDT | EF0 | Ochiltree, TX | 1.0 | 50 | |||
| May 23 | 5:39 PM CDT | EF0 | Ochiltree, TX | 1.0 | 50 | |||
| May 23 | 5:56 PM CDT | EF0 | Lipscomb, TX | 1.0 | 50 | $6,000 | ||
| May 23 | 6:14 PM CDT | EF0 | Ochiltree, TX | 2.0 | 50 | |||
| May 23 | 6:40 PM CDT | EF0 | Edwards, KS | 0.6 | 30 | |||
| May 23 | 6:40 PM CDT | EF0 | Ochiltree, TX | 2.0 | 50 | |||
| May 23 | 7:39 PM CDT | EF0 | Lipscomb, TX | 2.0 | 50 | |||
| May 23 | 8:15 PM CDT | EF0 | Hutchinson, TX | 0.1 | 25 | |||
| May 23 | 8:17 PM CDT | EF0 | Hutchinson, TX | 0.1 | 50 | |||
| May 23 | 9:28 PM CDT | EF0 | Roberts, TX | 2.0 | 100 | |||
| May 23 | 9:43 PM CDT | EF1 | Ochiltree, TX | 3.0 | 880 | $9,000 | ||
| May 23 | 10:40 PM CDT | EF2 | Lipscomb, TX | 7.0 | 440 | $23,000 | ||
| May 23 | 10:55 PM CDT | EF1 | Lipscomb, TX | 4.0 | 150 | $13,000 | ||
| May 23 | 11:11 PM CDT | EF2 | Lipscomb, TX | 8.0 | 528 | $36,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.